Toggle Main Menu Toggle Search

Open Access padlockePrints

The Newcastle University research output collection, currently available on ePrints, will shortly be moving to a new open repository platform, Figshare. To prepare for the data migration we have paused adding new content to ePrints, and will resume once the new repository is launched. During this time you will continue to have access to ePrints (but no new content will appear). We will share updates here when available.

Increasing frequency of severe clinical toxicity after use of 2,4-dinitrophenol in the UK: a report from the National Poisons Information Service

Lookup NU author(s): Dr Ruben ThanacoodyORCiD, Dr Simon Hill, Professor Simon ThomasORCiD

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Kamour A, George N, Gwynette D, Cooper G, Lupton D, Eddleston M, Thompson JP, Vale JA, Thanacoody HK, Hill SL, Thomas SH

Publication type: Article

Publication status: Published

Journal: Emergency Medicine Journal

Year: 2015

Volume: 32

Pages: 383-386

Online publication date: 23/06/2014

Acceptance date: 01/04/2014

ISSN (print): 1472-0205

Publisher: BMJ Group

URL: https://emj.bmj.com/content/32/5/383


Share